|Hepatitus and aids treatment
Oct 17, 2007
Hi, my father is very ill right now. He has had HIV and Hep C for twenty years. He was on some meds before but would complain that the treatment for one disease would have adverse effects on the other. He is very afraid of Hospitals and keeps saying that there is no proper treatment for him. My question is what meds can he take that wouldn't make him feel worse than he already does. He probably doesn't have much time left so I want to know how I can help ease his pain?
| Response from Dr. McGovern
I am unable to answer this without knowing your father as a patient personally. It will probably be important for you to let your father know that you would like to help him as much as possible. One first step would be to offer to go with him to his physician to find out what are his options - whether for treatment of his infections or for comfort care.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Skin During Seroconversion
- Flaky Skin After Fingering Stripper Sign Of HIV AIDS
- Flu Symptoms After Insertive Oral Sex Worried I Have HIV
- Itchy Skin After Eating Sperm Sign Of HIV AIDS
- Itchy Skin After Precum Touching Vagina Sign Of HIV AIDS
- Itchy Skin After Unprotected Vaginal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.